RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Reine Angew. Math., 2014, Volume 2014, Issue 689, Pages 201–241 (Mi jram2)  

Weakly-exceptional singularities in higher dimensions

I. Cheltsova, C. Shramovb

a Univ Edinburgh, Sch Math, Edinburgh EH9 3JZ, Midlothian, Scotland
b Steklov Inst Math, Moscow 119991, Russia

Abstract: We show that infinitely many Gorenstein weakly-exceptional quotient singularities exist in all dimensions, we prove a weak-exceptionality criterion for five-dimensional quotient singularities, and we find a sufficient condition for being weakly-exceptional for six-dimensional quotient singularities. The proof is naturally linked to various classical geometrical constructions related to subvarieties of small degree in projective spaces, in particular Bordiga surfaces and Bordiga threefolds.

Funding Agency Grant Number
National Science Foundation DMS-1001427
Ministry of Education and Science of the Russian Federation NSh.-4713.2010.1
11.G34.31.0023
Russian Foundation for Basic Research 11-01-00336-a
11-01-92613-KO-a
08-01-00395-a
11-01-00185-a
The work was also supported by the grants NSF DMS-1001427, N.Sh.-4713.2010.1, RFFI 11-01-00336-a, RFFI 11-01-92613-KO-a, RFFI 08-01-00395-a, RFFI 11-01-00185-a, and by AG Laboratory GU-HSE, RF government grant 11 11.G34.31.0023.



Bibliographic databases:

Document Type: Article
Received: 01.10.2012
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jram2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019